# SDR JBJA20050006

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N357LJ
- Make and model: Lear 35A
- Aircraft serial: 357
- Aircraft time: 9,054 hours, 6,904 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOARD GEAR DOOR LIGHTS WOULD NOT EXTINGUISH AFTER TAKEOFF OUT OF BNA, CYCLED GEAR THEN EVERY THING NORMAL.  AFTER GETTING TO HEN GOT A FERRY PERMIT TO GO TO BAL FOR MAINTENANCE TO LOOK AT GEAR OPERATION.  INSTALLED NEW RIVETS IN LOOSE LEFT INBOARD DOOR UNLOCK SWITCH MAINTOPS CHECKS GOOD.
